# SDR REXA00011

- Difficulty date: September 1, 2000
- Submitted: November 15, 2000
- Operation: Air carrier
- Aircraft: N404BH
- Make and model: Saab SF340A
- Aircraft serial: 340A061
- Engine: Ge CT75A2
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Packing
- Part number: 4074T58P04
- Condition: Deteriorated
- Location: Sump Cover
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

LEFT ENGINE OIL PRESSURE DECREASED TO THE RED ARCH WITH A CENTRAL WARNING PANEL LIGHT.  CREW FOLLOWED CHECKLIST AND SHUT ENGINE DOWN.  FOUND OIL LOSS DUE TO C-SUMP COVER O-RING LEAK.  C/W GE SB 79-19 BY REPLACING THE POWER TURBINE STRUT AND C-SUMP COVER O-RINGS.  SERVICED ENGINE WITH OIL AND PERFORMED GROUND RUNS WITH NO FURTHER OIL LOSS NOTED.  (X)
